# SDR JAP2006F00000

- Difficulty date: May 4, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N117MB
- Make and model: Snias AS350B3
- Aircraft serial: 3083
- Engine: Tmeca ARRIEL2B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Drain Valve
- Part number: 915115DCH8
- Condition: Stuck
- Location: Fuel Sys
- Component: Fuel Filter
- Component part number: 3506000024
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

PRIOR TO FIRST FLIGHT OF THE DAY, THE PILOT SUMPED THE FUEL FILTER.  ON FIRST START OF THE DAY PILOT DISENGAGED FUEL BOOST PUMP (ACCORDING TO PROCEDURES), THE ENGINE FLAMED OUT.  UPON INVESTIGATION, THE AIRFRAME FUEL FILTER KIT PN 350-600024 DRAIN VALVE WAS PARTIALLY STUCK OPEN, SUSPECT AIR HAD GOTTEN INTO THE FUEL SYSTEM.  UPON FURTHER INVESTIGATION FUND DEBRIS IN THE FUEL FILTER BOWL.  PROCEDURES FOR INSPECTION TO BE PERFORMED BEFORE FIRST FLIGHT ARE IN THE MAINTENANCE ICA DOCUMENT ICA-ECL-129, BUT THEY ARE NOT INCORPORATED INTO THE FLIGHT MANUAL SUPPLEMENT, THEREFORE THE PILOT WAS UNAWARE OF THE PROCEDURES TO BE INCLUDED IN BFF INSPECTIONS THAT ARE REQUIRED.  (K)
